# SDR V0XD20210223001

- Difficulty date: January 13, 2021
- Submitted: February 23, 2021
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N242LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15076
- Aircraft time: 26,379 hours, 23,521 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLOOR SEAT RAIL AT RBL 9 FROM F.S. 581.00 TO F.S. 661.00+32.00 IS CORRODED OUT OF LIMITS.  CORRECTIVE ACTION: REMOVED AND REPLACED FLOOR SEAT RAIL IAW CRJ 900 AMM 53-00-49. SEE AVMAX W/0: 80913 W/C: 2249.
